# SDR 2007UALA00858

- Difficulty date: March 23, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 42,042 hours, 15,169 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE DISCHARGED 1L.  [SUP 06-01-07]  REPLACED DOOR 1L SLIDE AND ASSIST MECHANISM SEALING DIAPHRAGM. FILLED ASSIST BOTTLE TO PROPER PRESSURE.
